There is some controversy abut Clomid causing back pain. Many experts in the medical field may difer in their opinions with some saying that back pain is not a side effect of Clomid. However, they add, that there are some other side effects of Clomid that may result in back pain. So, it all boils down to how one looks at it!
To begin with it is important to understand what Clomid is and why is it consumed. Clomid is a drug that infertile women take regularly to ovulate in order to conceive. The drug Clomid is taken by women who cannot conceive and not by those who have already conceived. The administration of the drug is very complicated and is designed to stimulate the production of hormones in many different processes. Just like any of it’s cousins Clomid also has an extensive list of side effects some of which include bleeding from the uterus, gaining excessive weight and general painful feelings at the joints and body.
Back pain can be traced back to the use of Clomid in 2 ways. The 1st way is that it increases the secretion of the hormone Progesterone. Progesterone is a hormone produced when a woman gets pregnant and is generally supposed to loosen the ligaments and muscles of her body to be able to deal with the pregnancy. When the pelvic and abdomen muscles loosen the back is left with little or no support and so the lower back develops painful condition.
Abdominal pain is another side effect of Clomid caused by the second link to the drug causing back pain. Many times abdominal pain is very similar to back pain. Many women being administered the drug complain of back pain on one side of the abdomen. When women taking Clomid experience this type of development should immediately report it to their doctor as this can be an indication of serious things to come.
With the knowledge that back pain and Clomid are invariably connected still does not deter women from taking this medication in the hope of getting pregnant. Clomid has worked for many individuals who were experiencing difficulty conceiving and so has become very popular. If you are intent of taking the drug you should be well aware of all the possible side effects and low back pain is one of the most common reactions of the body to the drug.
So, if you knowing full well that you might develop low back pain when you take Clomid, and you do develop the pain you should confer with your doctor and resort to a series of therapeutic exercises to decrease the pain. Try to do without the drug once the pain develops then resume it at a later stage. This is one way to deal with this serious side effect of Clomid.
Tantra and Back Pain Part 1
Rid Low Back Pain and Sciatica During Pregnancy
The Most Fun And Best Water Exercise For Back Pain and General Fitness